# SDR ASAA2014091109124

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,795 hours, 9,009 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD SHORT TERM FAULT 75-10802, T25 SIGNALS DISAGREE.  ACFT GROUNDED.  PERFORMED FIM 75-33, TASK 805,  EEC BITE PASSES, FAULT NO LONGER ACTIVE.
